# SDR SWAA2020033120988

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A98535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STA 500D STRUCTURE LOWER CHORD HAS CORROSION ON UPPER SURFACE LBL24-RBL24 WL156 / REMOVED FORWARD CARGO AFT BULKHEAD STRUCTURE LOWER RAIL CHORD IAW SRM 51-40-02-0G-0 DUE TO CORROSION. VERIFIED NEW LOWER RAIL PART NO 143A985-35 IAW BOEING DWG 143A9481 REV -. LOCATED; DRILLED AND INSTALLED NEW LOWER SUPPORT RAIL ANGLE IAW SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 REV-
